# SDR T17A201804114031

- Difficulty date: April 11, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N487TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK555
- Aircraft time: 4,932 hours, 4,105 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 45A35202008
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,932 hours, 4,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS NOTED ON THE RT ENGINE INLET HEATED LIP. REPLACED THE RT ENGINE INLET.
